Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences

Academic Staff

Publication details for Pavel Tumarkin

Canakci, I. & Tumarkin, P. (2019). Bases for cluster algebras from orbifolds with one marked point. Algebraic Combinatorics 2(3): 355-365.

Author(s) from Durham

Abstract

We generalize the construction of the bangle, band and bracelet bases for cluster algebras from unpunctured orbifolds to the case where there is only one marked point on the boundary.